# SDR ASAA2023090144934

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 53,516 hours, 15,812 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Faulty
- Location: Center Tank
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CENTER TANK RIGHT FUEL PUMP LOW PRESSURE LIGHT DOES NOT ILLUMINATE AFTER FUEL IS EXHAUSTED FROM THAT TANK. FUEL PUMP APPEARED TO OPERATE NORMALLY AND FUEL BURN WAS AS EXPECTED. GROUNDED - YES. PERFORMED INITIAL EVALUATION OF FIM 28-22 TASK 821, PUSH-TO-TEST LIGHT OPERATES, AND CTR R PUMP OPERATES WITH SWITCH ON. PER FIM, REMOVED AND REPLACED R/H CENTER FUEL BOOST PUMP PRESSURE SWITCH, REF B737-800 AMM 28-42-11/401. GROUND VERIFICATION SUCCESSFUL.
